Follow
Jan Kynčl
Jan Kynčl
Verified email at kam.mff.cuni.cz
Title
Cited by
Cited by
Year
Crossing Numbers and Combinatorial Characterization of Monotone Drawings of K_n
M Balko, R Fulek, J Kynčl
Discrete & Computational Geometry 53 (1), 107-143, 2015
442015
Ramsey numbers of ordered graphs
M Balko, J Cibulka, K Král, J Kynčl
arXiv preprint arXiv:1310.7208, 2013
442013
Simple Realizability of Complete Abstract Topological Graphs in P
J Kynčl
Discrete and Computational Geometry, 1-17, 2011
38*2011
Enumeration of simple complete topological graphs
J Kyncl
European Journal of Combinatorics 30 (7), 1676-1685, 2009
352009
Long alternating paths in bicolored point sets
J Kynčl, J Pach, G Tóth
Discrete Mathematics 308 (19), 4315-4321, 2008
342008
Improved enumeration of simple topological graphs
J Kynčl
Discrete & Computational Geometry 50 (3), 727-770, 2013
292013
Clustered planarity testing revisited
R Fulek, J Kynčl, I Malinović, D Pálvölgyi
The Electronic Journal of Combinatorics 22 (4), P4. 24, 2015
26*2015
Tight bounds on the maximum size of a set of permutations with bounded VC-dimension
J Cibulka, J Kynčl
Journal of Combinatorial Theory, Series A 119 (7), 1461-1478, 2012
252012
6-critical graphs on the Klein bottle
K Kawarabayashi, D Král, J KYNCL, B LIDICKY
SIAM journal on discrete mathematics 23 (1), 372-383, 2010
252010
Solution of Peter Winkler’s Pizza Problem*†
J Cibulka, R Stolař, J Kynčl, V Mészáros, P Valtr, V Mészáros
Fete of Combinatorics and Computer Science, 63-93, 2010
242010
Probabilistic strategies for the partition and plurality problems
Z Dvořák, V Jelínek, D Král, J Kynčl, M Saks
Random Structures & Algorithms 30 (1‐2), 63-77, 2007
24*2007
Irreversible 2-conversion set in graphs of bounded degree
T Vyskočil, B Lidický, J Kynčl
Discrete Mathematics & Theoretical Computer Science 19, 2017
21*2017
Logspace reduction of directed reachability for bounded genus graphs to the planar case
J Kynčl, T Vyskočil
ACM Transactions on Computation Theory (TOCT) 1 (3), 1-11, 2010
212010
Graph sharing games: complexity and connectivity
J Cibulka, J Kynčl, V Mészáros, R Stolař, P Valtr
Theoretical Computer Science 494, 49-62, 2013
202013
The maximum piercing number for some classes of convex sets with the (4, 3)-property
J Kyncl, M Tancer
the electronic journal of combinatorics 15 (R27), 1, 2008
172008
Simple realizability of complete abstract topological graphs simplified
J Kyncl
Discrete & Computational Geometry 64 (1), 1-27, 2020
16*2020
Hanani-Tutte for approximating maps of graphs
R Fulek, J Kynčl
arXiv preprint arXiv:1705.05243, 2017
162017
Universal Sets for Straight-Line Embeddings of Bicolored Graphs
J Cibulka, J Kynčl, V Mészáros, R Stolař, P Valtr
Thirty Essays on Geometric Graph Theory, 101-119, 2013
16*2013
Hardness of permutation pattern matching
V Jelínek, J Kynčl
Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete …, 2017
152017
Better upper bounds on the Füredi-Hajnal limits of permutations
J Cibulka, J Kynčl
Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete …, 2017
14*2017
The system can't perform the operation now. Try again later.
Articles 1–20